# SDR 96ZZZX2118

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 3150 · Central Warning
- Part: Annunciator Pnl
- Part number: 102ADP12
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

PHL - FLT 343 - DURING CRUISE, NR 1 ENGINE OIL STRAINER CLOG LIGHT ILLUMINATED.  SHUT DOWN NR 1 ENGINE.  REMOVED AND REPLACED ELECTRONIC OVERHEAD ANNUNCIATOR PANEL, MFG P/N 102ADP1-2.  OPERATIONAL CHECK NORMAL.  CHECK C-1D - 6-25-95 - MCI.
